# SDR UALA2010052401765

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 56,976 hours, 10,336 cycles
- Engine: Pwa PW4077
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 27406504
- Part serial: 622
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE ISSUE, RTFL   FWD OUTFLOW ACTUATOR REPLACED. PER CREW OXYGEN PRESSURE INDICATION IS ERRATIC, FROM 0 TO 1820 PSI. VERIFIED DIRECT GAUGE READING AT TANK FULL. FLOW TO MASK NORMAL. POSSIBLE TRANSMITTER AT BOTTLE NEEDED. REPLACED TRANSDUCER. LEAK AND OPS CHECKS GOOD.
